MAUDE Adverse Event Report: MOLNLYCKE HEALTH CARE EASYWARM; EASYWARM+ ACTIVE SELF-WARMING BLANKET

MOLNLYCKE HEALTH CARE EASYWARM; EASYWARM+ ACTIVE SELF-WARMING BLANKET
Model Number 629900-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Partial thickness (Second Degree) Burn (2694)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
We received a report from greece regarding a burn injury to a 74-year-old patient on the left upper limb.The patient undertook surgery on (b)(6) 2025, which lasted approximately two hours, and then remained in recovery for one hour.Throughout the procedure, the patient was covered from the neck down with a clean sheet, on top of which a self-heating blanket had been placed to prevent direct contact with the skin.While the patient was in recovery, the anesthesiologist lifted the self-heating blanket and noticed that the sheet underneath had shifted from the left shoulder.At the point of direct contact with the blanket, erythema and a small burn were observed.A soothing cream dressing was applied for immediate treatment.Additional information received 10feb2026 indicated the burn was diagnosed as a partial thickness burn.Partial thickness burns are generally second-degree burns and can blister.These burns damage the outer layer of skin (epidermis) and part of the underlying layer (dermis), resulting in redness, swelling, pain, and the formation of blisters.Treatment reported includes a soothing cream dressing was applied for immediate treatment and vac placement.The patient has not recovered as of the last communication.

Brand Name
EASYWARM
Common Device Name
EASYWARM+ ACTIVE SELF-WARMING BLANKET
Manufacturer (Section D)
MOLNLYCKE HEALTH CARE
5445 triangle parkway
peachtree corners GA 30047
Manufacturer (Section G)
COPIOUS INTERNATIONAL INC
wei 11 road huada street
heyuan, china mainland 51700 0
CH   517000
Manufacturer Contact
rachel gill
5445 triangle parkway
peachtree corners, GA 30047
MDR Report Key24410569
Report Number3004763499-2026-00001
Device Sequence Number12259116
Product Code DWJ
UDI-Device Identifier07333350371685
UDI-Public07333350371685
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K232508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number629900-00
Device Lot Number25206504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale